Discussions that mention corgard

High & Low Blood Pressure board


Hi,

I started out with Benicar in January, but it caused my heart to race. Then my doctor put me on Topral XL for about 6 weeks. I repeatedly felt shortness of breath (a few times a week), sometimes at night and it never fully controlled my blood pressure. I told him that I couldn't tolerate Topral and he put me on Corgard 20 mg. I had been on Corgard 10 years ago and had virtually no side effects. But again, like on Topral I'm getting shortness of breath. I feel that people think that this is in my head, but I believe it is the medication. I sometimes can feel the sensation of being short of breath an hour or so after I take it and other times it just occurs, usually at night when I've been sleeping for an hour. My extemities are cold also and don't seem to be getting enough circulation. I also have been yawning excessively. THe doctor also put me on Norvasc with Corgard, but that lowered my pressure too much.I told the doctor I wanted to get off the beta blockers and now he's going to put me on Cardizem. I'm wondering if this drug will help. Any ideas... similar experiences?
I forgot to add that I am no longer on Norvasc because it caused my heart rate to speed up. Right now I'm tapering off Corgard and anticipating starting Cardizem.



Quote from jahee:
Hi,

I started out with Benicar in January, but it caused my heart to race. Then my doctor put me on Topral XL for about 6 weeks. I repeatedly felt shortness of breath (a few times a week), sometimes at night and it never fully controlled my blood pressure. I told him that I couldn't tolerate Topral and he put me on Corgard 20 mg. I had been on Corgard 10 years ago and had virtually no side effects. But again, like on Topral I'm getting shortness of breath. I feel that people think that this is in my head, but I believe it is the medication. I sometimes can feel the sensation of being short of breath an hour or so after I take it and other times it just occurs, usually at night when I've been sleeping for an hour. My extemities are cold also and don't seem to be getting enough circulation. I also have been yawning excessively. THe doctor also put me on Norvasc with Corgard, but that lowered my pressure too much.I told the doctor I wanted to get off the beta blockers and now he's going to put me on Cardizem. I'm wondering if this drug will help. Any ideas... similar experiences?
Quote from jahee:
I forgot to add that I am no longer on Norvasc because it caused my heart rate to speed up. Right now I'm tapering off Corgard and anticipating starting Cardizem.


Diovan seems to work for a lot of people on this board with little or no side-effects. Lotrel seems to work for me, but I still question whether I need to be on it.

Toprol did cause me shortness of breath, cold extremities+ at times.